# SDR AALA201706269051

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,169 hours, 8,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT BATTERY PACK NEEDS TO BE REPLACED AT JUMPSEAT 4R.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK AT JUMPSEAT 4R IAW AMM 25-64-01. NOW IS OK FOR SVC.
